# SDR IPXA2014091584266

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB71182
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT MLG TRUNNION UPPER FORWARD BOLT HOLE BUSHING FOR RETRACT CYLINDER ATTACH FITTING DAMAGED.  ACCOMPLISHED BUSHING REPAIR ON RT MLG TRUNNION IAW EA 011-5720-01-A5576,  REV I/R AND EO 5740-55475-A.
